# SDR CALA9801237

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 229-294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL CORRODED AT STA 229 TO 294, BL 0.  THE FLOOR PANEL WAS REMOVED AND A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0, 53-10-4, 51-20-2, 51-10-3, AND 51-30-2.
